# SDR IPXA2023100466790

- Difficulty date: September 6, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N53413
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-MAIN CABIN UPPER FLIGHT DECK STA 320 TO STA 340 LBL 62.225 SEVERAL CORROSION. DOT 68-68 ACCOMPLISHED WORK PER UPS EO 88246-REQ 1 AND VT MAE EA 757-5310-27-A3378-REV.
